# SDR 99ZZZX4631

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC81
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1008200191
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN AND LOCKED LIGHTS FAILED TO ILLUMINATE WITH LANDING GEAR SELECTED DOWN FOR LANDING AT NOME, ALASKA.  AN UNEVENTFUL LANDING WAS PERFORMED AT NOME.  THE PILOT VISUALLY INSPECTED THE GEAR AFTER LANDING AND AFTER WIGGLING THE NOSE GEAR DOWN AND LOCKED SWITCH, GOT DOWN AND LOCKED INDICATION.  AIRCRAFT RETURNED TO ANCHORAGE AND MAINTENANCE ADJUSTED THE DOWNLOCK SWITCH.  SYSTEM OPERATION CHECKED GOOD.
